# SDR USAAF97077

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Cable
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 593 - PIT-CRW - AFTER TAKEOFF FROM PIT, CREW WAS UNABLE TO RAISE GEAR HANDLE.  OVERRIDE WAS NO HELP.  NO EMERGENCY WAS DECLARED AND FIGHT RETURNED TO PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE LUBRICATED THE LANDING GEAR TELEFLEX CABLE THAT RUNS FROM THE GEAR HANDLE TO THE GEAR CONTROL VALVE.  GEAR SWING PERFORMED AND OPERATION WAS NORMAL.  (M)
